Advanced searches left 3/3

Rashes - Crossref

Summarized by Plex Scholar
Last Updated: 23 July 2022

* If you want to update the article please login/register

Abstract 2872: Quantitative mass spectrometry imaging of erlotinib in skin rashes of cancer patients receiving erlotinib

Abstract Background The onset of rashes is the most common adverse event in cancer patients treated with epidermal growth factor receptor-targeted tyrosine kinase inhibitors such as erlotinib. However, it is unclear if erlotinib goes into the skin and whether its concentration is higher in a rash than in healthy skin of treated cancer patients. We were able to visualize erlotinib distribution in rashes and normal skin of patients with advanced pancreatic cancer receiving the drug here, using quantitative mass spectrometry imaging. We looked at five patients with advanced pancreatic cancer who developed rashes after chemotherapy with gemcitabine and erlotinib. The plasma concentration of erlotinib was determined by liquid chromatography-tandem mass spectrometry. In normal skin, and 3. 18 ng/mm3 in rashes were 2. 55 ng/mm3 in neometric skin and 3. 18 mm3 in rashes, with 3. 46 ng/mm3 in rashes. The erlotinib concentration in rashes in four out of five patients was higher than that in normal skin. According to immunohistological staining, the epidermis displayed the most prominent expression of EGFR in skin. There was no relationship between erlotinib plasma concentrations vs. concentrations in rashes or normal skin. Conclusions Using qMSI, we simulated the distribution of erlotinib in pancreatic cancer patients receiving erlotinib for the first time. Erlotinib is shown more closely to the epidermis than subcutaneous tissue, suggesting that erlotinib can specifically bind EGFR expressed in the epidermis. Erlotinib in skin rashes of cancer patients receiving erlotinib [abstract]: Quantitative mass spectrometry imaging of erlotinib in skin rashes of cancer patients receiving erlotinib [abstract].

Source link: https://doi.org/10.1158/1538-7445.am2017-2872


The high incidence and risk factors of levetiracetam and lacosamide-related skin rashes in glioma patients

Abstract of glioma patients with episeizure drug-induced skin rash remains the most common side effect of seizure therapy in patients with glioma. However, there are no studies involving the incidence of skin rashes in patients with glioma. We compared the incidence of ASD-related skin rash among 353 patients with glioma and 125 patients with meningioma, who received LEV or LCM, who underwent surgery between 2017 and 2019 at our hospital. Patients with glioma had a higher incidence of ASD-related skin rash than those with meningiomas. The prevalence of ASD-related skin rashes in patients with glioma was also higher than the previously reported rates of 1-3% in epilepsy patients. Our findings show that adjuvant therapy with radiotherapy and a history of drug allergy is directly linked to a high risk of ASD-related skin rashes in patients with LEV and LCM patients.

Source link: https://doi.org/10.21203/rs.3.rs-1731972/v1


Racial disparities in skin tone representation of dermatomyositis rashes: a systematic review

Abstract Objective This systemic review investigates skin tone representation in images of DM rashes in medical education literature. Methods The study was conducted of 59 dermatology, 11 neurology, ten neuromuscular, 7 rheumatology, 7 surgical, 7 neuromuscular, 7 hemoglobular, 7 rheumatology, and 6 internal medicine textbooks published between 2011 and 2021, as well as 3 online image databases that were available through an online medical school library. On the Massey and Martin Skin Colour Scale, authors' skin tone ranged from 1 to ten. Of the photographs in MMSCS 5u201310, 59. 2% were in online databases, and 80% of textbook images were in dermatology books, with 80% of textbook images in dermatology textbooks. Conclusions Patients with lighter skin tones were included in a greater number of DM-related educational publications than patients with darker skin tones. Skin involvement in DM is difficult to accurately characterize skin involvement in DM, resulting in inappropriate exclusion from clinical trials due to erroneous skin scoring.

Source link: https://doi.org/10.1093/rheumatology/keab809


Association of teledermatology workflows with standardising co-management of rashes by primary care physicians and dermatologists

Introduction The effect of teledermatology workflow on utilization has yet to be determined among patients with a rash. We compared drug use in patients with a rash among four teledermatology procedures. Methods The prospective longitudinal cohort study, which included 28,857 Kaiser Permanente Northern California residents with a new rash diagnosis seen in primary care and dermatology assistance obtained using teledermatology, included 28,857 Kaiser Permanente members. On average, 23% of patients had a follow-up office visit in dermatology within 90 days of their primary care visit, with 23% of them undergoing surgery.

Source link: https://doi.org/10.1177/1357633x20930453


P040 A Tale of Three Rashes

Abstract Background/Aims Skin rashes are a common indicator of internal disease and are often used in the diagnosis of a variety of systemic diseases managed by rheumatologists. I discuss the case of a lady who experienced three distinct skin rashes over the course of two months that represented three distinct underlying pathologies but were nevertheless closely linked. Her CRP was raised to 128 mg/l and she was given intravenous cefuroxime for 3 days followed by oral co-amoxiclav for suspected infected mosquito bites. An anti-streptolysin O titer was negative, but IgM and IgG antibodies to Chikungunya were positive. A diagnosis of Chikungunya fever linked by mosquito bites was made, followed by a maculopapular drug eruption secondary to cefuroxime, and subsequent Henoch Schonlein Purpura secondary to recent infection is a result of recent infection. Chikungunya virus is an arthropod-borne virus that is spread by mosquito bites. Chikungunya fever is endemic in areas of Western Africa, but it is also present in many Asian regions. The most common type of drug hypersensitivity reaction is macules and/or papules following drug therapy, and they are characterized by a widespread outbreak of erythematous macules and/or papules. Maculopapular drug eruptions are typical side effects of cephalosporins. The purpuric rash is generally symmetrical and concentrated mainly in pressure-dependent areas such as the lower extremities. Many cases of HSP are caused by upper respiratory tract infection such as Streptococcus, but several other infectious agents have been implicated as potential causes.

Source link: https://doi.org/10.1093/rheumatology/keac133.039


LEVETIRACETAM INDUCED CUTANEOUS RED RASHES: AN EXTREMELY RARE ADVERSE DRUG REACTION

Levetiracetam is one of the newer second-generation antiepileptic drugs with multiple modes of action. Our Patient, a 23-year male, suffered drug-resistant focal seizures with secondary generalization, and secondary generalization. The Levetiracetam trial began on Levetiracetam, which resulted in skin hyperpigmentation and rashes. Skin reactions from Levetiracetam have been recorded very few cases to date. Skin hyperpigmentation and levetiracetam's adverse effects should be disclosed by prescribing physicians.

Source link: https://doi.org/10.36106/ijsr/0808154


Meropenem Induced Skin Rashes: A Case Report

Meropenem is used to treat bacterial-causing infections such as abdominal infections and skin bacterial. A rare skin eruption or skin rashes with meropenem is a little known fact that can be difficult in the case of a frequently complicated clinical presentation. Type I penicillin allergy, 2% risk of cyclosporine, was found in more of the patients. Here we present a case of a young adult female with acute febrile illness with bleeding involvement and abdominal pain that began with meropenem's non-blashing rashes during the primary week of treatment initiation.

Source link: https://doi.org/10.47583/ijpsrr.2022.v73i01.009


Severe Rashes Associated With Immunotherapy and Gene Mutations in a Patient With Metastatic Pancreatic Cancer

SMAD4 and TSC2 mutation patients with three lines of systemic chemotherapy, who had undergone three cycles of systemic chemotherapy, suffered severe rashes after 12 cycles of taking sintilimab combined with S-1. Although sintilimab has demonstrated positive results and manageable toxicity in immunotherapy, the patient in the present case had severe rashes after 12 cycles of taking sintilimab and S-1 together in a cycle. Although few people have reported a severe rash caused by sintilimab, patients with SMAD4 and TSC2 mutations are more likely to experience swollen rashes.

Source link: https://doi.org/10.21203/rs.3.rs-1374816/v1

* Please keep in mind that all text is summarized by machine, we do not bear any responsibility, and you should always check original source before taking any actions

* Please keep in mind that all text is summarized by machine, we do not bear any responsibility, and you should always check original source before taking any actions